MathSciNet Relay Station
MathSciNet bibliographic data
MR2375744 82B41 (82B27)
Pastur, L.; Shcherbina, M. Bulk universality and related properties of Hermitian matrix models. J. Stat. Phys. 130 (2008), no. 2, 205–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement